Regular generalized functions in Gaussian analysis

Grothaus M, Kondratiev Y, Streit L (1999)
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2(1): 1-25.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grothaus, M; Kondratiev, Yuri; Streit, LudwigUniBi
Abstract / Bemerkung
The concepts of regular generalized functions in Gaussian analysis are presented. Spaces of regular generalized functions are characterized and their probabilistic structure is worked out. Finally, these concepts are applied to a nonlinear stochastic (Verhulst type) equation. Its solution is shown to be a regular generalized process with martingale property.
Erscheinungsjahr
1999
Zeitschriftentitel
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS
Band
2
Ausgabe
1
Seite(n)
1-25
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1622266

Zitieren

Grothaus M, Kondratiev Y, Streit L. Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 1999;2(1):1-25.
Grothaus, M., Kondratiev, Y., & Streit, L. (1999). Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(1), 1-25. https://doi.org/10.1142/S0219025799000023
Grothaus, M., Kondratiev, Y., and Streit, L. (1999). Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2, 1-25.
Grothaus, M., Kondratiev, Y., & Streit, L., 1999. Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2(1), p 1-25.
M. Grothaus, Y. Kondratiev, and L. Streit, “Regular generalized functions in Gaussian analysis”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol. 2, 1999, pp. 1-25.
Grothaus, M., Kondratiev, Y., Streit, L.: Regular generalized functions in Gaussian analysis. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2, 1-25 (1999).
Grothaus, M, Kondratiev, Yuri, and Streit, Ludwig. “Regular generalized functions in Gaussian analysis”. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS 2.1 (1999): 1-25.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar